# SDR BSAASDR0727

- Difficulty date: December 11, 2007
- Submitted: December 22, 2007
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 21,269 hours, 37,134 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Condition: Dirty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED AIR FAIL LIGHT ILLUMINATD.  THE RIGHT BLEED AIR PRESSURE SWITCH WAS CLEANED AND EVA TUBING INSPECTED FOR LEAKS.  AIRCRAFT RAN ON GROUND AT HIGH POWER SETTINGS.  NO OTHER DEFECTS WERE NOTED.
